Home > Blog, Cancer Update > Chemotherapy Side Effects

Chemotherapy Side Effects

Sometimes the drugs do strange things to me 🙂img_0335

Advertisements
Categories: Blog, Cancer Update Tags: ,
  1. Al
    March 23, 2009 at 8:10 pm

    It makes you like a smurf?

    • Jared
      March 23, 2009 at 10:18 pm

      It might be related to the blue powerade that I consumed not too long prior to this photo… Its hard to say….

  1. No trackbacks yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: